MathSciNet Relay Station
MathSciNet bibliographic data
MR708367 (84k:28012) 28C10 (54E15 54H15 58G25 58G32 60B05)
Gromov, M.; Milman, V. D. A topological application of the isoperimetric inequality. Amer. J. Math. 105 (1983), no. 4, 843–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement